Flood, Warren
- When
- June 5, 12:00 AM CST to June 30, 11:59 PM CST
- Where
- Warren County, 3.44 mi W of Case to 0.64 mi WSW of Case
- Cause
- Heavy Rain
- Reported by
- River/Stream Gage
- Coordinates
- 38.727, -91.434
The Missouri River went into flood early in the month and stay that way into July. Moderate flooding occurred which only affected some roadways and farmland along the river.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS LSX wrote it up.
The Missouri River went into flood early in the month and stay that way into July. Moderate flooding occurred which only affected some roadways and farmland along the river.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before the first event at Jun 4, 10:59 PM CST, 1 hour 1 minute earlier.
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE ST LOUIS MO 1159 PM CDT FRI JUN 4 2010 .UPDATE... /1150 PM CDT FRI JUN 4 2010/ AREA OF NEW STORM DEVELOPMENT APPEARS TO BE IN THE PROCESS OF SHIFTING FROM N MO INTO SW IA AS GRADUALLY BACKING LO LVL JET PUMPS BEST INSTABILITY INTO THIS AREA...AND STORMS THAT AFFECT N SECTIONS OF OUR FA REST OF TONIGHT SHOULD COME FROM THOSE THAT DRIFT OUT OF THIS GENESIS REGION. WITH THE STORMS FURTHER W/NW INTERCEPTING THE BEST INSTABILITY IT MAY BE THE SEVERE WEATHER THREAT IN OUR AREA WILL BE SOMEWHAT LIMITED...BUT WITH MDTLY STG WAA FORECAST JUST UPSTREAM HAIL WILL CERTAINLY BE POSSIBLE WITH THE STRONGEST UPDRAFTS...ALONG WITH HEAVY RAIN. TRUETT && .DISCUSSION... /350 PM CDT FRI JUN 4 2010/ PRIMARY CONCERNS WITH THIS FCST PCKG ARE AFTN/EVE TSRA...POTENTIAL FOR A NOCTURNAL MCS IMPACTING THE AREA OVERNIGHT...AND PCPN CHCS THROUGH THE WEEK. TSRA EXPECTED TO DVLP THIS AFTN/EVE NEAR THE MO/IA BORDER INVOF A QUASISTATIONARY FNT STRETCHING FM NERN KS/SERN NE THROUGH NWRN MO INTO SERN IA AND NRN IL. MID-AFTN MLCAPE VALUES RANGED FM 1500 TO 2500 J/KG ACROSS THE CWA WITH MUCH HIGHER VALUES NOTED FARTHER NW. SOME OF THE STORMS THAT DVLP THIS AFTN/EVE COULD PRODUCE LARGE HAIL OR DAMAGING WINDS GIVEN 30-40 KTS OF 0-6 KM SHEAR WITH AMPLE INSTABILITY. ATTN THEN TURNS TO PCPN CHCS OVERNIGHT AS H85 LLJ RAMPS UP TO THE WEST. LLJ IMPINGING ON THE QUASISTATIONARY FNT OVER NW MO/ERN KS SHOULD LEAD TO DVLPMT OF A MCS. THE DIFFICULT PART IS DETERMINING WHETHER THE MCS WILL TRACK INTO THE CWA OVERNIGHT...AND UNFORTUNATELY THIS MAY NOT BE KNOWN UNTIL AFTER IT HAS ALREADY DVLPD. BOTH BACKBUILDING AND FORWARD PROPAGATING CORFIDI VECTORS POINT E/ESE IN IA BUT TURN TO THE SE/S IN MO. THIS SUGGESTS THAT THE EVENTUAL TRACK OF THE MCS WILL DEPEND HIGHLY ON WHERE IT INITIATES AND THE STRENGTH OF ITS COLD POOL. IF THE MCS FORMS IN NEB OR IA IT SHOULD REMAIN N OF THE CWA ALTHOUGH ITS SRN EDGE MAY CLIP FAR NERN MO AND EXTREME W CENTRAL IL. IF THE MCS FORMS FARTHER SOUTH IT COULD AFFECT NRN PARTS OF THE CWA. GIVEN THE UNCERTAINTIES INVOLVED...I MAINTAINED A GENERAL NORTH TO SOUTH POP GRADIENT WITH THE HIGHEST CHCS IN THE FAR NRN PARTS OF THE CWA FOR TONIGHT. TSRA CHCS CONTINUE ON SAT WITH AN UNSTABLE AIR MASS AND OUTFLOW BDRYS FM OVERNIGHT CONVECTION. VALUES OF CAPE AND SHEAR WILL BE SUFFICIENT FOR SEVERE THUNDERSTORMS ON SAT BEFORE THE BDRY PROGRESSES S OF THE CWA AND HIGH PRESSURE BUILDS IN TO THE AREA. PATTN TRANSITIONS TO NW FLOW ALOFT BY SUN AS AN UPPER LVL RIDGE BUILDS ACROSS THE WRN CONUS. CONDITIONS STILL LOOK FAVORABLE FOR TSRA EARLY NEXT WEEK ON MON/MON NIGHT AND TUE/TUE NIGHT AS A LOW PRESSURE SYSTEM LIFTS A WMFNT NEWD THROUGH THE AREA. ECMWF/GFS CONTINUE TO DISAGREE ON HOW FAR S THE BDRY PROGRESSES. KANOFSKY && .AVIATION... /1048 PM CDT FRI JUN 4 2010/ ALTHOUGH MODELS KEEP THE TSRA ACTIVITY N OF THE TAF SITES LATE TGT AND SAT...LOOKING AT LATEST RADAR TRENDS WILL LIKELY GET AT LEAST LIGHT RAIN IN UIN AND COU LATE TGT WITH MOST OF THE CONVECTION REMAINING JUST N OF UIN AND NW OF COU. STL/SUS SHOULD HAVE JUST MID-HIGH LEVEL CONVECTIVE CLOUD DEBRIS. SCT DIURNAL CUMULUS ON SAT. MAY INCLUDE A CB GROUP IN UIN SAT AFTN AS CONVECTION MAY BE CLOSE TO UIN. A CDFNT WILL DROP SEWD THROUGH THE CWA SAT NGT WITH SCT TSRA. MAY INCLUDE A PROB30 GROUP OF TSRA IN UIN TAF SAT EVNG...WITH EITHER VCTS OR JUST A CB GROUP IN COU TAF SAT EVNG. WILL INCLUDE VCTS OR AT LEAST A CB GROUP IN STL/SUS TAFS DURING THE LATE EVNG INTO THE OVERNIGHT HOURS. THE S-SWLY SFC WIND WILL VEER AROUND TO A NWLY DIRECTION BY 06Z SUN IN UIN AND COU AND AROUND 09Z SUN IN STL/SUS. SPECIFICS FOR KSTL...CONVECTION SHOULD REMAIN N AND NW OF STL LATE TGT AND SAT...THEN SCATTERED TSRA SHOULD MOVE THROUGH MAINLY LATE SAT EVNG INTO THE OVERNIGHT HOURS SAT NGT ALONG THE CDFNT. JUST MID-HIGH LEVEL CLOUDS LATE TGT WITH FEW-SCT DIURNAL CUMULUS CLOUDS LATE SAT MRNG AND AFTN. THE LOW LEVEL CLOUDS MAY BECOME BKN SAT NGT...BUT WILL LEAVE VFR FOR NOW. WILL INCLUDE EITHER A CB CLOUD GROUP OR VCTS IN THE TAF AROUND 04-10Z SUN. A S-SWLY SFC WIND WILL VEER AROUND TO A NWLY DIRECTION AROUND 09Z SUN AFTER FROPA. GKS && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 408 PM CDT FRI JUN 4 2010 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-051130- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 408 PM CDT FRI JUN 4 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ALONG AND NORTH OF INTERSTATE 70 TONIGHT. DAMAGING WINDS...LARGE HAIL...AND ISOLATED TORNADOES ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ALONG AND NORTH OF INTERSTATE 70 ON SATURDAY. THE PRIMARY THREATS ARE DAMAGING WINDS AND LARGE HAIL. THERE IS ANOTHER CHANCE OF THUNDERSTORMS FROM LATE MONDAY THROUGH TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT ACROSS PARTS OF NORTHEAST MISSOURI AND FAR WEST CENTRAL ILLINOIS. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 KANOFSKY
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
823 PM CDT FRI JUN 04 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0823 PM HAIL MONTICELLO 40.12N 91.71W
06/04/2010 E0.25 INCH LEWIS MO TRAINED SPOTTER
&&
GKSPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
840 PM CDT FRI JUN 04 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0839 PM HAIL 1 W LIMA 40.18N 91.39W
06/04/2010 E1.75 INCH ADAMS IL EMERGENCY MNGR
&&
JPPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
841 PM CDT FRI JUN 04 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM HAIL 3 W LIMA 40.18N 91.43W
06/04/2010 E1.00 INCH ADAMS IL TRAINED SPOTTER
&&
GKSPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
852 PM CDT FRI JUN 04 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0848 PM WALL CLOUD 1 NE QUINCY 39.94N 91.38W
06/04/2010 ADAMS IL TRAINED SPOTTER
&&
JPPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
854 PM CDT FRI JUN 04 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM FUNNEL CLOUD 2 S CANTON 40.10N 91.52W
06/04/2010 LEWIS MO TRAINED SPOTTER
FUNNEL CLOUD SPOTTED ALONG HIGHWAY B...BRIEFLY
DESCENDED AND THEN DISSIPATED
&&
JPPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
859 PM CDT FRI JUN 04 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0859 PM HAIL 2 W FOWLER 40.01N 91.30W
06/04/2010 E1.00 INCH ADAMS IL TRAINED SPOTTER
&&
JPThe national radar mosaic for the moment the first event began.
8 flood. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Missouri in 2010Every state in 2010This day in weather historyWarnings in Missouri, June 2010
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 247437, 247434, 247435, 247436, 247431, 247432, 247433, 247438.